# SDR 2008UALA03828

- Difficulty date: July 10, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 67,582 hours, 11,170 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EEL FWD RT AISLE AT FWD GALLEY IS INOP.  FOUND BROKEN LEAD CABLE.  REPAIRED FEEDER CABLE OP CHECK GOOD.  AC OK FOR SERVICE.
